MAUDE Adverse Event Report: EBI, LLC. ORTHOPAK ASSEMBLY; ORTHO PAK NON-INVASIVE STIMULATOR

EBI, LLC. ORTHOPAK ASSEMBLY; ORTHO PAK NON-INVASIVE STIMULATOR
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted to relay additional information.The device was not returned to zimmer biomet for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.Zimmer biomet complaint# (b)(4).Date of event: the event occurred sometime in (b)(6) 2021.Medical product: unknown.Therapy date: unknown.
 
Event or Problem Description
It was reported that the patient is experiencing pain within the treatment site after wearing the device.She has stopped using the device until the pain improves.The patient stated that the pain is on the left femur.The patient was having pain at a 1 out of 10 with medication and 5 out of 10 without medication.The patient has been receiving physical therapy to help her improve her mobility and balance (using her walker) but had to stop because she could not handle the pain and discomfort.It was later reported that the patient uses tramadol, gabapentin and tylenol as prescribed by the doctor.It was stated that the doctor recommended the patient continue treating for 4 to 8 hours a day instead of 24 hours a day.The patient is using the product for 1 to 3 hours a day instead of the hours recommended by the doctor depending on the discomfort she feels.The patient feels pain with or without using the unit but when she is using it her discomfort seems to be more.

Brand Name
ORTHOPAK ASSEMBLY
Common Device Name
ORTHO PAK NON-INVASIVE STIMULATOR
Manufacturer (Section D)
EBI, LLC.
399 jefferson road
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC.
399 jefferson road
parsippany NJ 07054
Manufacturer Contact
stephanie smith
399 jefferson road
parsippany, NJ 07054
9732999300
MDR Report Key13049302
Report Number0002242816-2021-00236
Device Sequence Number1427161
Product Code LOF
UDI-Device Identifier00812301020232
UDI-Public00812301020232
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number1067718
Device Lot NumberN/A
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2021
Initial Report FDA Received Date12/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale